Selective serotonin reuptake inhibitor discontinuation syndrome in children: Six case reports


Diler R. , Avci A.

CURRENT THERAPEUTIC RESEARCH-CLINICAL AND EXPERIMENTAL, vol.63, no.3, pp.188-197, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1016/s0011-393x(02)80025-x
  • Title of Journal : CURRENT THERAPEUTIC RESEARCH-CLINICAL AND EXPERIMENTAL
  • Page Numbers: pp.188-197

Abstract

Background: Antidepressant discontinuation syndrome refers to a cluster of symptoms that occur after abrupt dose reduction or discontinuation of antidepressant medication. Selective serotonin reuptake inhibitors (SSRIs) are increasingly being used for the treatment of depression and other psychiatric disorders in children and adolescents, but published data on SSRI discontinuation syndrome in children are limited.